| Model Number |
360-1400P |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.When the device was returned to mmd for investigation, the bt2 battery had failed, causing the auxiliary alarm to fail.The pump was serviced to correct the issue.
Event or Problem Description
The initial reporter stated that the pump auxiliary alarm did not operate as expected.They stated that it failed to alarm.At the time of the complaint the initial reporter advised that no patient had been involved and that the complaint had occurred during testing.(b)(4).